# SDR USAA950477

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 1305
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND 1.5 INCH CRACK AT STATION 1305 RT SIDE CUSP MEMBRANE.  SPLICED IN NEW SECTION OF CUSP MEMBRANE PER SRM 53-05 FIG 97.  (W)
